# SDR R61A2021112200924

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 33,610 hours, 25,730 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 17001423005
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH WING LOWER SKIN CRACKED 38MM LONG AT FASTENERS OTBD OF RIB 4A AND 12" AFT OF SPAR 2.  PERFORMED TEMPORARY REPAIR ON LH WING LOWER SKIN OTBD OF RIB 4A AND 12" AFT OF SPAR 2 BY CUTOUT AND FILLER/DOUBLER REPAIR IN ACCORDANCE WITH, REF ETD2021-170-036608 REV. B.  SEE WIP'S AND TASKS FOR WORK PERFORMED.  "MAJOR"
